# SDR CHQA20140714234

- Difficulty date: July 14, 2014
- Submitted: July 18, 2014
- Operation: Air carrier
- Aircraft: N574RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500845
- Aircraft time: 22,254 hours, 19,643 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 26,384 hours, 24,454 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transducer
- Part number: 140197
- Part serial: 5320
- Condition: Unsecure
- Location: Brake System
- Part time: 22,254 hours, 19,643 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT UPON LANDING THAT THEY EXPERIENCED REDUCED BRAKING ACTION & THAT THE BRAKES SEEMED TO BE GRABBING.  MX SECURED THE NR 4 WHEEL SPEED TRANSDUCER.  NO FURTHER DEFECTS WERE NOTED.
